# SDR IXXA20180403014

- Difficulty date: March 9, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-2G5
- Aircraft serial: 24451
- Aircraft time: 60,327 hours, 20,135 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Support Beam
- Part number: 149N755914
- Condition: Corroded
- Location: Bs 1040-1060
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL SUPPORT BEAM INBD OF PANEL 197BL IS CORRODED.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-04.  REMOVED AND REPLACED IAW DWG 149N7550, AND SRM 51-40-02, PARA 7.  AIRCRAFT GROUNDED
